Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008 (2008), Article ID 746946, 19 pages
http://dx.doi.org/10.1155/2008/746946
Research Article

Generalized Moisil-Théodoresco Systems and Cauchy Integral Decompositions

1Facultad de Informática y Matemática, Universidad de Holguín, Holguín 80100, Cuba
2Departamento de Matemática, Facultad de Matemática y Computación, Universidad de Oriente, Santiago de Cuba 90500, Cuba
3Department of Mathematical Analysis, Ghent University, 9000 Ghent, Belgium

Received 20 September 2007; Revised 13 January 2008; Accepted 17 February 2008

Academic Editor: Heinrich Begehr

Copyright © 2008 Ricardo Abreu Blaya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • J. Morais, H. T. Le, and W. Sproessig, “On some constructive aspects of monogenic function theory in R-4,” Mathematical Methods in The Applied Sciences, vol. 34, no. 14, pp. 1694–1706, 2011. View at Publisher · View at Google Scholar
  • Richard Delanghe, Roman Lavicka, and Vladimir Soucek, “On Polynomial Solutions of Generalized Moisil-Th,odoresco Systems and Hodge-de Rham Systems,” Advances in Applied Clifford Algebras, vol. 21, no. 3, pp. 521–530, 2011. View at Publisher · View at Google Scholar
  • F. Brackx, R. Delanghe, and H. De Schepper, “Hardy spaces of solutions of generalized Riesz and Moisil–Teodorescu systems,” Complex Variables and Elliptic Equations, vol. 57, no. 7-8, pp. 771–785, 2012. View at Publisher · View at Google Scholar
  • R. Lavicka, “Orthogonal Appell Bases for Hodge-de Rham Systems in Euclidean Spaces,” Advances in Applied Clifford Algebras, vol. 23, no. 1, pp. 113–124, 2013. View at Publisher · View at Google Scholar